# SDR UPS02839038

- Difficulty date: July 24, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CARGO PIT C DOOR CORNER CLIPS CRACKED INSIDE LIGHTENING HOLES FS STA 1170 TO 1210 AT LONG 22R APPROX.  FOUND DOOR PAN/FRAME CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED CLIPS, DOUBLERS, AND DOOR PAN SECTION IAW DWG 5894025 AND SRM 52-2-0 FIG 2, 52-4-1.
